# SDR UALA2011103105877

- Difficulty date: October 30, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 57,444 hours, 21,664 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN INOP AT 999.  CREW COMMENTS:  OVEN AT POSITION 106-R12 SMOKES WHEN USED.  OPERATED BOTH OVENS IN FWD GALLEY, BOTH HEATED PROPERLY WITH NO SMOKE.
